# SDR IPXA2025030425657

- Difficulty date: January 8, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,078 hours, 17,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: ARC0470505
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B FLAP O/B STOP PLATE IS GOUGED.   REMOVED AND REPLACED RT WING I/B FLAP O/B STOP PLATE IAW SRM 51-31-01  ADJUSTMENT CHECKED ON THE R/H I/B FLAP VANE TRAILING EDGE, TO I/B FLAP TRAILING EDGE CHECKED GOOD IN REF TO MD11 AMM 27-50-22-830-801.
